# SDR HNAA2020100500273

- Difficulty date: October 4, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 44,565 hours, 40,834 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Handle
- Condition: Failed
- Location: Parking Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDIS 652 32-44 2174051 04OCT20 CLT.  CLOSE PARKING BRAKE WILL NOT DISENGAGE, HANDLE WILL NOT MOVE DOWN.  FACT 04OCT20 17:09 CLT.  R & R PARKING BRAKE HANDLE/CABLE ASSY, IAW AMM 32-44-11.  OPERATIONS CHECK GOOD, OK FOR SERVICE.
